# SDR KBM2005F00258

- Difficulty date: September 16, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,897 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3110 · Instrument Panel
- Part: Gauge
- Part number: 704A47270101
- Condition: Inoperative
- Location: Cluster
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUSTER GAUGE, UNIT INOPERATIVE, REMOVED AND REPLACED.  (K)
